# SDR CALA2023100602947

- Difficulty date: September 22, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311305120210
- Condition: Cracked
- Location: Fr1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FR1 CRACKED AT BOTH ENDS PER NR 9298836 / 32836 GEN BY V061742 REMOVED AND REPLACED FRAME TO SKIN AT FR1 IAW A319 SRM 51-72-11- 911-001
